# SDR GAIA01262ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED E/E COMPARTMENT DOOR, RIGHT WEB HAS TWO CRACKS EMANATING FROM PUNCTURE.  ACCOMPLISHED WEB REPAIR BS 420 IAW B727 SRM 51-40-2, FIG 1.  (M)
